Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What happens in en-dust allergies ?

can you be allergic to endust?My daughter used it to get high and her face has red irritation all up both her cheeks .She also puked a few times and her nose started bleeding.She has very sensitive skin also.
Asked On : Thu, 13 Jan 2011
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to hcm
yeah chances are high..get her AEC count done and also IgE levels checked..the best thing u can do is prevention..can also start aome medications as a prophylaxis..take care..
Answered: Sun, 21 Aug 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to healthcare magic.
These symptoms are of an allergic reaction and need to be treated with anti allergic s after consulting your doctor.If she has any breathing difficulty associated you may have to start treatment soon.kindly visit your physician.thanks
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor